# SDR SWAA105568

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 75,211 hours, 67,673 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 75,217 hours, 67,680 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063214
- Part serial: WYG80401
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/ DECLARED EMERGENCY.  UNUSUAL THROTTLE SPLITS & DIFFERING SPOOL UP TIMES.  PMC'S OFF AT 32K WHEN THROTTLES PULLED TO IDLE, 2 COMPRESSOR STALLS AND LEFT ENGINE ROLLED BACK.  REMOVED AND REPLACED MEC AND CIT SENSOR.
